An improvement matheulist for the backpack problem with penalty sets

Vol 56, 2024 - 310130
Complete Articles (CA)
Favorite this paper
How to cite this paper?
Abstract
This work presents a mathemeuristic approach to the backpack problem with penalty sets, which is a recently introduced variant of the classical backpack problem. The objective of this work is to evaluate the efficacy of a well-known matheulistic, the large neighborhood search, applied to this variant. Matheuristics combines the partial destruction of an initial solution with its optimized repair using integer linear programming. The results are compared with those obtained by an exact algorithm and by the state-of-the-art, in order to measure the quality of the solutions generated. The study demonstrates that methods such as large neighborhood search can be competitive in solving more complex variants of the backpack problem.

Share your ideas or questions with the authors!

Did you know that the greatest stimulus in scientific and cultural development is curiosity? Leave your questions or suggestions to the author!

Sign in to interact

Have a question or suggestion? Share your feedback with the authors!

Institutions
  • 1 Universidade Federal do Mato Grosso do Sul
  • 2 Universidade Federal de Mato Grosso do Sul
Track
  • 15. PM – Mathematical Programming
Keywords
Matheuristics
Combinatorial optimization
Integer Linear Programming